Publication detail

Anti-Lyapunov method for systems of discrete equations

DIBLÍK, J.

Original Title

Anti-Lyapunov method for systems of discrete equations

English Title

Anti-Lyapunov method for systems of discrete equations

Type

journal article - other

Language

en

Original Abstract

Anti-Lyapunov method for systems of discrete equations is defined and considered

English abstract

Anti-Lyapunov method for systems of discrete equations is defined and considered

Keywords

Anti-Lyapunov method, Lyapunov method, discrete equation

RIV year

2004

Released

02.12.2004

ISBN

0362-546X

Periodical

Nonlinear Analysis, Theory, Methods and Applications

Year of study

2004

Number

57

State

GB

Pages from

1043

Pages to

1057

Pages count

15

Documents

BibTex


@article{BUT45404,
  author="Josef {Diblík}",
  title="Anti-Lyapunov method for systems of discrete equations",
  annote="Anti-Lyapunov method for systems of discrete equations is defined and considered",
  chapter="45404",
  journal="Nonlinear Analysis, Theory, Methods and Applications",
  number="57",
  volume="2004",
  year="2004",
  month="december",
  pages="1043--1057",
  type="journal article - other"
}